Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itchy hot rashes after coming in contact with hard objects?

Answered by
Dr.
Dr. Ajay Panwar

Neurologist

Practicing since :2007

Answered : 1794 Questions

default
Posted on Tue, 27 Oct 2015 in Skin Hair and Nails
Question: Hi... I have itching problem since 3 years and dr. Prescribed lecope m for that. If hard objects touches my skin, immediately rashes appears and that area will be hot and if i stop taking tablet for a day, all over body feel like pin pricking especially in legs and hand. Pls advise me on further tratment for this issue
doctor
Answered by Dr. Ajay Panwar 15 minutes later
Brief Answer:
Allergic phenomenon/Skin examination.

Detailed Answer:
Hi XXXX,
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

The symptoms you are having appears to be of allergic origin.I suggest you to get physically examined by a Skin specialist to get the exact diagnosis,based on the lesions morphology.
Meanwhile,please continue levocetrizine/montelukast combination,as is an effective anti-allergic medication.

If you have any further question,I shall be glad to have you in follow-up.

Regards
Dr.Ajay Panwar,
MD,DM(Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Montelukast

doctor1 MD

My 8 year old daughter is undergoing tests to diagnose asthma. it is well controlled. She has been complaining of chest discomfort. It started very sporadically at first (once per month), but now more regular. It happens when she`s just doing quiet things. She points to either her left or right side, it varies, located just under the breast, more towards the outer chest wall. She describes a pounding sensation and `swirling`....that`s her description. It doesn`t affect her breathing. Is it asthma related, or medication.....she`s on flovent and singulair. Thanks.

doctor1 MD

I am a 67 yrs old male(widower), had a heart attack in 1994 and bypass in 2007, been having high BP for the last 20 yrs. and taking medications to control it under supervision of a cardiologist. Had a severe asthma attack after a bout of bronchitis which i ignored. I have been taking half tablet of montair lc along with 2 tabs each of telmisartan 4omg and amlodipine 2.5mg daily along with the above and restyl 0.5mg at night since I have insomnia. Frankly all these medicines make me tired and irritated and i dont feel motivated to do anythig. Is there anything you can suggest. Thanks.

doctor1 MD

15 year old female had severe abdominal pain that comes and goes with nausea . just started on Levonor, Montelukast , fluoxetine , and omeperazole. should she see a specialist? just saw the doctor each day for the last 2 days and treated a couple...

doctor1 MD

I usually have nose blocks due to cold most of the times. Due to this i feel difficulty in breathing through mouth when my nose is blocked. i wanted to know if there is any natural ways to avoid my frequent cold and nose blockings. I do not drink...

doctor1 MD

Why ab-flo-n and montek are advised for the same treatment? Is there any difference?

doctor1 MD

I have mouth irritation with some raised areas on cheeks and inside lips....and I'm feeling slightly dizzy, headachy and a bit nauseus (sp?). I have been to the doctor and used Iowa gargle and a gel salve. The salve makes lesions feel better but does not cure. The Iowa did nothing. I am 68, 5'2", 200lbs. I have asthma and am allergic to dogs, cats, dust, and sage. I take singulair and zyrtec.

doctor1 MD

I just started with a nasal rinse using Betamethasone and Levofloxacin for almost 3 weeks. Have had non allergic rhinitis for years and have had surgery 2x. I also take advair 100/50 and singulair 10 mg which has kept my asthma under control. I have noticed that recently my breathing has become heavier and more laborious particularly when exercising. Have an appt with my pulminary dr today for another pft and will compare to the one that I had about 3 months ago. I also take avapro 150 1x and coreg 25 2x for hbp. Is it possible that this rinse is having this side effect on my breating Thank you m